# SDR 20000828SH001

- Difficulty date: August 14, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N45FE
- Make and model: Lear 45LEAR
- Aircraft serial: 034
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 4524103022001
- Condition: Cracked
- Location: Lt Wing Tip
- Component: Ahrs Flux Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED LEFT TIP.  SAME OPERATOR REPORTED RIGHT BRACKET CRACKED ON OTHER AIRCRAFT.  (X)
